# SDR AWXA200500547

- Difficulty date: May 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A .75 INCH CRACK WAS FOUND IN SHEAR TIE ON FORWARD SIDE OF FRAME AT BS 196.5, LBL 29, WL 207.  MAINTENANCE REMOVED CRACKED SHEAR TIE AT BS 196.5, LBL 29; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 65-45833; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
